Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on universal sigma integrability


Author: R. B. Darst
Journal: Proc. Amer. Math. Soc. 14 (1963), 861-862
MSC: Primary 28.20
DOI: https://doi.org/10.1090/S0002-9939-1963-0155953-3
MathSciNet review: 0155953
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Leader, On universally integrable functions, Proc. Amer. Math. Soc. 6 (1955), 232-234. MR 0067961 (16:805c)
  • [2] M. N. Lusin, Sur un problème de M. Baire, C. R. Acad. Sci. Paris 158 (1914), 1258-1261.
  • [3] E. Marczewski and R. Sikorski, Remarks on measure and category, Colloq. Math. 2 (1949), 13-19. MR 0038408 (12:398b)
  • [4] R. Sikorski, Boolean algebras, Springer, Berlin, 1960. MR 0126393 (23:A3689)
  • [5] A. Sobczyk and P. C. Hammer, A decomposition of additive set functions, Duke Math. J. 11 (1944), 838-846.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.20

Retrieve articles in all journals with MSC: 28.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0155953-3
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society